Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Okay this is getting ridiculous!!!
    avatar
    jselleck posted:
    Okay, how many days in a row now have we had double daily posts/????? I don't know if it's my stupid computer or what!!!! Maybe it's webmd's way to secretly drive us even more crazy by making us choose between our friends??? UGH!!!! Getting really sick and tried of this bs!!! How about you guys???

    Jess
    Reply
     
    avatar
    melly2210 responded:
    I'm even having trouble seeing posts....as in I need to completely reload the page or I see what it looked like YESTERDAY. And that's after I've logged in and read a few things. It's incredibly annoying.

    Hope is that thing with feathers that perches in the soul and sings the tune without the words and never stops... at all. ~Emily Dickinson
     
    avatar
    bpcookie responded:
    You can email WebMD about the lag but a reply may never come. I've written about 6 emails, I have only gotten 2 replies back and none of them addressed ANYTHING. Before they laid off the moderators, I had direct contact with them because they made me an Ambassador. They would always pass on the information to WebMD. Now, NOTHING!!!!

    I don't mind having two daily posts. Its not something that has been a rare occurrence since I started the daily post many years ago. Just like everyone says, great minds think alike.
    We will be friends until we are old and senile,.........then we will be new friends!!
     
    avatar
    bpcookie replied to melly2210's response:
    Melly, I have to refresh the page many times through out the day. It is ridiculous!!! But I can't imagine that Webmd really gives a ka ka about it.
    We will be friends until we are old and senile,.........then we will be new friends!!


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.